Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/982
Title: | Solutions of a functional integral equation in BC(R_+) | Authors: | Banás, Jozef Caballero Mena, Josefa López Brito, Belén Sadarangani Sadarangani, Kishin B. |
UNESCO Clasification: | Investigación | Keywords: | Ecuaciones integrales | Issue Date: | 2006 | Journal: | International Mathematical Forum | Abstract: | The aim of this paper is to prove an existence theorem for a functional-integral equation in the space of continuous and bounded functions on R+. The main tool used in our considerations is the technique associated with measures of noncompactness. | URI: | http://hdl.handle.net/10553/982 | ISBN: | 13127594 | Source: | International Mathematical Forum, v. 1, n. 21-24, pp. 1181-1194 |
Appears in Collections: | Artículos |
Page view(s)
156
checked on Feb 22, 2025
Download(s)
182
checked on Feb 22, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.